Get E-Book on COVID-19

Q. I have swelling in one leg, and my urine is foamy. Please help.

Answered by
Dr. Penchala Prasad Kandikattu
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Sep 08, 2020 and last reviewed on: Sep 10, 2020

I discovered some pains in my flank some four months ago and I visited the hospital and scans were done on my liver and kidney in two different laboratories but nothing was determined so I was asked to do kidney fimction test. The results of creating them was 4.2 which I was told was high and urea was over 60 which was equally high. I was given cloprodogel and also started taking stc30 superlife supplement. The creatine level came down to 1.3 and urea to 30 after 2 months. But now my right leg is slightly swollen with some pains in the last one week. But I no longer have the flank and back pains which I was having for almost 3 months. I am not diabetic I am not hypertensive. But at times I experience frequent urination.

Swelling in one leg. Did urea creatinine test with the following results

Pottasium 4.5 lab range 4 to 5.5 Sodium 135 range 125 to 145 Chlorine 103 range 100 to 115 Urea 30 range 10 to 60. Creatinine 1.3 range 0.6 to 1.1 Total Cholesterol 125 Hdl 47.8 Ldl 75 Vldl 13 Triglyceride 65 Fasting blood sugar is 88.9

Am not on any medication yet but in the last 3 months my creatinine level has read 1.3 and my urine is foamy

Dr. Penchala Prasad Kandikattu

General Medicine Internal Medicine
#

Hello dear if renal failure is there means you will develop bilateral pedal edema. But unilateral edema may be due to gout or cellulitis or DVT. Until examination is done it is difficult to say what it is. Is it previous creatinine is high?? is it 4.2?? You have to rule out CKD, get it done ultrasound of both kidney, serum uric acid levels, ECG and colour doppler of lower limb. Use tablet lasix 40 mg once a day for three days. Review with reports or consult with your physician he will examine and treat you accordingly. Take care.


Was this answer helpful?

 | 

Related Questions:
Should hypothyroidism medicine be given for TSH level 8.12?
My mother is suffering from chronic kidney disease. Can she avoid dialysis?
My legs and ankles are swollen from the past three weeks. Please help.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can Toradol alter creatinine levels?

Query: Hello doctor, If a person with chronic kidney disease with a creatinine of 1.9 and a GFR of 40 receives Toradol 60 mg IM as a single dose, can that lead to acute renal failure? How soon would failure occur after the administration of the medication?  Read Full »

Two years after a kidney transplant, I have foamy urine and legs are swollen. Please help.

Query: Hello doctor, Two years back, I had a kidney transplant. Now, I have swelling in legs and foamy urine. I take Prograf 3 mg in the morning and 2.5 mg at night. My BP is 102/55 mmHg. I do not have diabetes. Please help.  Read Full »

Is it normal to have foamy urine?

Query: Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please explain me.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Nephrologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.